# SDR ERAA074614

- Difficulty date: June 12, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- Aircraft time: 12,485 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066303102
- Part serial: 4974
- Condition: Failed
- Location: Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER WAS OVERHAULED BY FREESCAN  2 / 2001  AND RET'D TO ERA .  INSTALLED ON AIRCRAFT AND HAD TO REMOVE DUE TO BEING TOTALLY INOPERABLE.  RETURNING TO FREESCAN ON ERA REPAIR ORDER RW-884523 REQUESTING WARRANTY REPAIR.
